# SDR UIEA2019040903832

- Difficulty date: April 8, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 87,964 hours, 18,699 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: O2 Generator
- Part number: 11700314
- Part serial: 259670
- Condition: Activated
- Location: Row 10 Def
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING,  FOUND OXYGEN MASK DOWN AT SEAT ROW 10 D-E-F. UPON FURTHER INSPECTION, FOUND FIRING PIN OUT OF POSITION ON CARTRIDGE.  REMOVED AND REPLACED ROW 10 DEF O2 GENERATO IAW AMM 35-21-12-002-213-001.
